ITEM METADATA RECORD
Title: K-theory for z2-graded banach-algebras
Authors: Van Daele, Alphons # ×
Issue Date: 1987
Publisher: Gauthier-villars
Series Title: Comptes rendus de l academie des sciences serie i-mathematique vol:304 issue:10 pages:267-270
URI: 
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science